• Title of article

    On solutions of degenerate equations of sobolev type Original Research Article

  • Author/Authors

    Tomomi Kojo، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1997
  • Pages
    7
  • From page
    4467
  • To page
    4473
  • Keywords
    subdifferential , Yosida approximation , a priori estimate , Hilbert space , initial boundary value problem of nonlinear partial differential equation , initial value problem of ordinary differential equation , Degenerate equation , pseudo-parabolic equation , equation of Sobolev type , strong solution , accretive operator , m-accretive operator
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Serial Year
    1997
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Record number

    856362